- Tylenol Childrens Oral Suspension is for ages 2-11
- Contains acetaminophen
- Oral suspension
- 80 mg per 1/2 teaspoon (160 mg per 5 ml)
- Pediatricians' 1st choice
- Alcohol, aspirin Ibuprofen and dye free
- Non-staining formula
- Mom trusted 50 years
- Pediatricians recommend
- 4 oz.
Fort Washington, PA 19034
Temporarily: reduces fever; relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache.
Do not exceed recommended dose (see overdose warning). Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise, use age. If needed, repeat dose every 4 hours. Do not use more than 5 times in 24 hours. Only use enclosed measuring cup. Under 24 lb (Under 2 Years): Ask a doctor. 24-35 lb (2-3 Years): 1 Tsp or 5 ml. 36-47 lb (4-5 Years): 1 1/2 Tsp or 7.5 ml. 48-59 lb (6-8 Years): 2 Tsp or 10 ml. 60-71 lb (9-10 Years): 2 1/2 Tsp or 12.5 ml. 72-95 lb (11 Years): 3 Tsp or 15 ml. Attention: Specifically designed for use with enclosed measuring cup. Do not use any other dosing device. Store between 20-25 degrees C (68-77 degrees F).
Active Ingredient (in each 5 ml = 1 Teaspoon): Acetaminophen (160 mg). Inactive Ingredients: Butylparaben, Carboxymethylcellulose Sodium, Cellulose, Citric Acid, Corn Syrup, D&C Red No. 33, FD&C Red No. 40, Flavors, Glycerin, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Xanthan Gum.
Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if: new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 5 days; fever gets worse or lasts for more than 3 days. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms. Do not use if bottle wrap, or foil inner seal imprinted Safely Seal is broken or missing.